# SDR UIEA2021083101921

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENGINE  I/B  PYLON  ACCESS PANEL  MISSING  SCREW( REPLACED MISSING SCREW AT #2 ENG. I/B PYLON ACCESS PANEL IAW B767-3 SRM 57-40-02. )
